# SDR QXEA2014020500102

- Difficulty date: February 5, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 12,778 hours, 13,879 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH AT 125 KTS IAS,  LT PROPELLER RPM DECREASED FROM 1020 RPM TO 980 RPM. INTERROGATED CDS.  NO FAULTS FOUND.   COMPLIED WITH ENGINE TREND DOWNLOAD MAINTENANCE  6773101.  VERIFIED MEASURED BETA CALIBRATION MEASURMENT TO BE WITHIN LIMITS. REMOVED AND REINSTALLED BETA TUBE IAW MAINTENANCE 6610001 AND 6610002. ALL OPS TESTS GOOD. NO LEAKS NOTED. NO PROP RPM FLUCTUATIONS NOTED DURING RUNS. RETURNED TO SERVICE.
